# SDR GTIA040499

- Difficulty date: April 29, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT IB SEAT TRACK FS 1098 THRU 1231 CORRODED AND GOUGED.  REMOVED LT IB SEAT TRACK.  LOCATED AND DRILLED SEAT TRACK.  LOCATED AND DRILLED 2 EA SPLICES.  INSTALLED SEAT TRACK AND SPLICE.
